MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, RETENTION TYPE, BALLOON

MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, RETENTION TYPE, BALLOON
Model Number DYND11760
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
There have been a few accounts of medline silicone-elastomer coated latex catheters dysfunctions.Patient underwent robotic prostatectomy.Patient was discharged home with silastic foley catheter.Patient presented to emergency dept two and a half weeks post op, after catheter balloon malfunctioned and catheter "slipped out." patient required foley catheter replacement via cystoscopy in the ed.

Brand Name
MEDLINE
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline pl
mundelein IL 60060
MDR Report Key11663607
Report Number11663607
Device Sequence Number3097351
Product Code EZL
UDI-Device Identifier10080196726547
UDI-Public(01)10080196726547
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2021
Report Date (Section F) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYND11760
Device Catalogue NumberDYND11760
Device Lot Number(10)59220122557
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2021
Patient Sequence Number1
Date Report Sent to FDA03/31/2021